Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 2, Pages 209-233

Products of stochastic matrices and applications

Department of Statistics, The University of Melbourne, Parkville 3052, Victoria, Australia

Received 20 November 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with aspects of the limit behaviour of products of nonidentical finite or countable stochastic matrices (Pn). Applications are given to nonhomogeneous Markov models as positive chains, some classes of finite chains considered by Doeblin and weakly ergodic chains.